# SDR MALA975337

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824MA
- Make and model: Dhav DHC8102
- Aircraft serial: 327
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Valve
- Part number: 311246302
- Condition: Failed
- Location: Right Engine
- Stage of operation: AP
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

FLT 2926 - ON APPROACH INTO DTW, THE LAVATORY SMOKE DETECTOR ACTIVATED AFTER FUMES ENTERED THE CABIN AT REDUCED POWER SETTING, SELECTED BLEEDS OFF, DETECTOR STOPPED.  MAINTENANCE FOUND RIGHT ENGINE TO BE SMELLING.  REPLACED RIGHT CABIN P3 BLEED AIR CHECK VALVE.  PERFORMED ENGINE RUNS.  OPS CHECK GOOD.  (M)
